# SDR SWIA202054876

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,037 hours, 26,349 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Smoke Detector
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV WARNING MESSAGE ON APPROACH AT 7000 FT MSL.  RAN QRH HALF OF QRH FOR SMOKE AFT LAV, MESSAGE PERSISTED.  NO SIGN OF SMOKE OR FUMES.  TROUBLESHOT AFT LAV WARNING MESSAGE, PER SERVICE LETTER, NO DEFECTS NOTED.  CONTINUED TROUBLESHOOTING AFT LAV WARNING, PER CRJ700 FIM.  SUSPECT AFT LAV SMOKE DETECTOR DEFECTIVE.  FOUND AFT LAV SMOKE DECTECTOR ELECTRICAL CONNECTOR NOT PROPERLY SECURED.  REMOVED AND REPLACED AFT LAV SMOKE DETECTOR, PER CRJ 700 AMM.  OPERATIONS CHECK GOOD.  PERFORMED ENG RUNS WITH BLEED IN ALL POSSIBLE CONFIGURATIONS, PER CRJ 700 AMM AND PERFORMED OPERATIONAL TEST OF AIR CONDITION DISTRIBUTION SYSTEM ON APU AND ENGINE BLEEDS, PER CRJ 700 AMM.  OPERATIONS CHECK GOOD.
